Alert archive / Ohio / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 2, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Feb 19, 2026, 9:11 PM EST for Clinton County, Greene County, Warren County, Ohio. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 19, 2026, 9:11 PM EST (02:11 UTC)
- Expired
- Feb 19, 2026, 9:45 PM EST
- In force
- 34 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clinton County, OH, Greene County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 33 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 19, 1:20 PM EST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.2 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
951
WUUS51 KILN 200211
SVRILN
OHC027-057-165-200245-
/O.NEW.KILN.SV.W.0002.260220T0211Z-260220T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
911 PM EST Thu Feb 19 2026
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northeastern Warren County in southwestern Ohio...
Northwestern Clinton County in southwestern Ohio...
Greene County in west central Ohio...
* Until 945 PM EST.
* At 911 PM EST, a severe thunderstorm was located 4 miles southwest
of Xenia, moving northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible.
* Locations impacted include...
Xenia, Yellow Springs, Cedarville, Jamestown, Wilberforce, New
Jasper, Spring Valley, Clifton, Paintersville, Middleton Corner,
Mount Holly, Roxanna, John Bryan State Park, Oldtown, Gladstone,
Greene County Airport, Bell Center, and Trebein.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
A Tornado Watch remains in effect until 1100 PM EST for southwestern
and west central Ohio.
&&
LAT...LON 3979 8374 3978 8374 3978 8371 3977 8365
3959 8377 3952 8396 3959 8410 3979 8394
3980 8383
TIME...MOT...LOC 0211Z 223DEG 30KT 3959 8395
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Hatzos3 follow-up statements
440
WWUS51 KILN 200220
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
920 PM EST Thu Feb 19 2026
OHC027-165-200230-
/O.CAN.KILN.SV.W.0002.000000T0000Z-260220T0245Z/
Warren OH-Clinton OH-
920 PM EST Thu Feb 19 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN AND
NORTHWESTERN CLINTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM EST for southwestern
and west central Ohio.
&&
LAT...LON 3979 8374 3978 8374 3977 8365 3959 8377
3956 8385 3957 8404 3961 8404 3979 8393
3980 8383
TIME...MOT...LOC 0220Z 229DEG 28KT 3962 8387
$$
OHC057-200245-
/O.CON.KILN.SV.W.0002.000000T0000Z-260220T0245Z/
Greene OH-
920 PM EST Thu Feb 19 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EST
FOR CENTRAL GREENE COUNTY...
At 920 PM EST, a severe thunderstorm was located near Xenia, moving
northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible.
Locations impacted include...
Xenia, Yellow Springs, Cedarville, Jamestown, Wilberforce, New
Jasper, Spring Valley, Clifton, Paintersville, Middleton Corner,
Mount Holly, Roxanna, John Bryan State Park, Oldtown, Gladstone, and
Bell Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EST for southwestern
and west central Ohio.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3979 8374 3978 8374 3977 8365 3959 8377
3956 8385 3957 8404 3961 8404 3979 8393
3980 8383
TIME...MOT...LOC 0220Z 229DEG 28KT 3962 8387
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Hatzos073
WWUS51 KILN 200227
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
927 PM EST Thu Feb 19 2026
OHC057-200245-
/O.CON.KILN.SV.W.0002.000000T0000Z-260220T0245Z/
Greene OH-
927 PM EST Thu Feb 19 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EST
FOR EASTERN GREENE COUNTY...
At 926 PM EST, a severe thunderstorm was located near Jamestown,
moving northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible.
Locations impacted include...
Xenia, Cedarville, Jamestown, Wilberforce, New Jasper, Clifton,
Paintersville, Gladstone, Middleton Corner, and Bell Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EST for west central
Ohio.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3979 8374 3978 8374 3977 8365 3959 8377
3957 8383 3959 8395 3964 8394 3980 8383
TIME...MOT...LOC 0226Z 221DEG 31KT 3968 8380
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Hatzos061
WWUS51 KILN 200242
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
942 PM EST Thu Feb 19 2026
OHC057-200252-
/O.EXP.KILN.SV.W.0002.000000T0000Z-260220T0245Z/
Greene OH-
942 PM EST Thu Feb 19 2026
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREENE COUNTY WILL
EXPIRE AT 945 PM EST...
The storm which prompted the warning has weakened below severe limits
and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
Small hail is still possible with this thunderstorm.
A Tornado Watch remains in effect until 1100 PM EST for west central
Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
&&
LAT...LON 3979 8374 3978 8374 3977 8365 3959 8377
3957 8383 3959 8395 3964 8394 3980 8383
TIME...MOT...LOC 0242Z 223DEG 30KT 3976 8370
$$
HatzosWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 19, 6:57 PM EST, 2 hours 14 minutes earlier. Its key messages:
- 1) Potential for severe thunderstorms late this afternoon into the evening. Gusty winds occur Friday behind a cold front. 2) Below normal temperatures late weekend into early next week.
Area forecast discussion, Feb 19, 6:57 PM EST, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 657 PM EST Thu Feb 19 2026 .WHAT HAS CHANGED... Minor adjustments to timing of this afternoon's showers and storms. && .KEY MESSAGES... 1) Potential for severe thunderstorms late this afternoon into the evening. Gusty winds occur Friday behind a cold front. 2) Below normal temperatures late weekend into early next week. && .DISCUSSION... 1) Strong mid-level flow with deep moisture will shift into the area late this afternoon into the evening. Long and curved hodographs will be in place across our southern areas... especially near a warm front across our Tri- State counties this evening. Main issue holding back a more widespread event will be a lack of strong instability and some doubt as to how far north the warm front reaches during our relative max in destabilization. The very latest HRRR runs along with local WOFS window signal the best moisture could stay south of our CWA entirely. Where convection does develop, cell mode is likely to be supercellular. Large hail is a low-end concern, with the main concerns being damaging wind and an isolated tornado threat. This parameter space could support a stronger tornado depending on overlap of all the environmental factors. KEY MESSAGE 2) As an upper level trough digs into the northeast US, a northwesterly flow pattern will develop across the middle Ohio Valley. The lowest mid-level heights occur starting Sunday and continuing into Tuesday morning. A cold surface high pressure building into the region Monday night and early Tuesday will bring lighter winds and the lowest overnight low temperatures due to peak radiational cooling conditions. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... Showers and thunderstorms will overspread the area this evening as a warm front lifts north through the Ohio Valley. A few strong to severe storms will be possible into this evening, especially in vicinity of KDAY. Showers and thunderstorms will taper off from the west overnight as a cold front moves through the region. Until then, MVFR to locally IFR conditions will be possible with the showers and storms. In addition, marginal LLWS will be possible into the overnight hours. VFR conditions will prevail through the second half of the TAF period. Behind the front, winds will become westerly late tonight and increase heading into Friday. Gusts to around 30 knots will be possible during the daytime period on Friday. OUTLOOK...MVFR ceilings possible Sunday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && DISCUSSION... AVIATION...JGL
Hazardous weather outlook, Feb 19, 1:32 PM EST, 7 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 132 PM EST Thu Feb 19 2026 INZ050-058-059-066-073>075-080-KYZ089>097-OHZ042-051>054-060>063- 070>072-077>080-201845- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Darke-Miami-Champaign-Clark-Madison-Preble-Montgomery-Greene-Butler- Warren-Clinton-Hamilton-Clermont-Brown-Highland- 132 PM EST Thu Feb 19 2026 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are expected this afternoon and evening. Scattered severe thunderstorms will be capable of producing large hail, damaging winds, and isolated tornadoes. Also, localized flooding will be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Wind gusts of 35 to 40 mph will be possible Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. KYZ098>100-OHZ026-034-035-043>046-055-056-064-065-073-074-081-082- 088-201845- Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Shelby-Logan-Union- Delaware-Franklin-Licking-Pickaway-Fairfield-Ross-Hocking-Adams-Pike- Scioto- 132 PM EST Thu Feb 19 2026 This Hazardous Weather Outlook is for northeast Kentucky, northern Kentucky, central Ohio, south central Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are expected this afternoon and evening. Isolated severe thunderstorms will be capable of producing large hail, damaging winds, and a tornado or two. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Southwest to west wind gusts of 35 to 40 mph will be possible Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Feb 19, 8:08 PM EST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
808 PM EST Thu Feb 19 2026
OHZ042-060-200145-
Darke OH-Preble OH-
808 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN PREBLE
AND SOUTHEASTERN DARKE COUNTIES THROUGH 845 PM EST...
At 808 PM EST, a strong thunderstorm was located near New Paris,
moving northeast at 30 mph.
HAZARD...Wind gusts up to 45 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Arcanum, New Paris, New Madison, Wayne Lakes, Eldorado, Verona, West
Manchester, Gordon, Ithaca, Castine, Interstate 70 at US Route 127,
and New Hope.
This includes I-70 in Ohio between mile markers 1 and 12.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3975 8468 3982 8481 4004 8465 3995 8445
TIME...MOT...LOC 0108Z 220DEG 25KT 3984 8471
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...45 MPH
NovakSpecial weather statement, Feb 19, 8:12 PM EST, 59 minutes before
Special Weather Statement
National Weather Service Wilmington OH
812 PM EST Thu Feb 19 2026
OHZ070-071-077-200145-
Hamilton OH-Warren OH-Butler OH-
812 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN HAMILTON...
BUTLER AND SOUTHWESTERN WARREN COUNTIES THROUGH 845 PM EST...
At 812 PM EST, a strong thunderstorm was located over Forest Park,
moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Cincinnati, Hamilton, Middletown, Fairfield, Mason, Lebanon, Forest
Park, Sharonville, Monroe, Blue Ash, Loveland, Trenton, Franklin,
Springdale, Reading, Montgomery, Harrison, North College Hill,
Madeira, and Wyoming.
This includes the following Interstates...
I-71 in Ohio between mile markers 11 and 32.
I-75 in Ohio between mile markers 10 and 36.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3954 8463 3954 8431 3940 8414 3927 8424
3927 8426 3922 8432 3921 8431 3921 8429
3917 8432 3925 8479
TIME...MOT...LOC 0112Z 210DEG 29KT 3929 8456
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HatzosSpecial weather statement, Feb 19, 8:43 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
843 PM EST Thu Feb 19 2026
INZ066-200215-
Franklin IN-
843 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF FRANKLIN COUNTY
THROUGH 915 PM EST...
At 842 PM EST, a strong thunderstorm was located near Greensburg,
moving east at 35 mph.
HAZARD...Wind gusts up to 45 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Batesville, Brookville, Oldenburg, Lake Santee, Blooming Grove,
Metamora, Laurel, Peppertown, Hamburg, and Buena Vista.
This includes I-74 in Indiana between mile markers 145 and 148.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1100 PM EST for southeastern
and east central Indiana.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3949 8530 3953 8515 3952 8500 3933 8495
3931 8520 3931 8526 3930 8530
TIME...MOT...LOC 0142Z 255DEG 31KT 3934 8541
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...45 MPH
HatzosSpecial weather statement, Feb 19, 9:08 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
908 PM EST Thu Feb 19 2026
OHZ062-071-072-200245-
Warren OH-Clinton OH-Greene OH-
908 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
WARREN...NORTHWESTERN CLINTON AND GREENE COUNTIES THROUGH 945 PM
EST...
At 908 PM EST, a strong thunderstorm was located near Waynesville,
moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Beavercreek, Fairborn, Xenia, Bellbrook, Yellow Springs, Cedarville,
Waynesville, Jamestown, Wilberforce, New Jasper, Harveysburg, Spring
Valley, Corwin, Paintersville, Lytle, Lumberton, Mount Holly,
Oldtown, Caesar Creek State Park, and Greene County Airport.
This includes I-71 in Ohio between mile markers 49 and 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1100 PM EST for southwestern
and west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3958 8414 3958 8411 3963 8411 3978 8407
3979 8379 3971 8365 3968 8366 3950 8385
3952 8417
TIME...MOT...LOC 0208Z 226DEG 30KT 3956 8398
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HatzosThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 8:08 PM EST | Special Weather Statement | ILN | Preble | 37 min |
| Feb 19, 8:12 PM EST | Special Weather Statement | ILN | Butler | 33 min |
| Feb 19, 9:08 PM EST | Special Weather Statement | ILN | Greene | 37 min |
| Feb 19, 9:16 PM EST | Special Weather Statement | ILN | Butler | 29 min |
| Feb 19, 9:40 PM EST | Special Weather Statement | ILN | Montgomery, Warren | 35 min |
| Feb 19, 9:46 PM EST | Special Weather Statement | ILN | Greene | 44 min |
| Feb 19, 9:49 PM EST | Tornado Warning | ILN | Greene, Montgomery, Warren | 26 min |
| Feb 19, 9:53 PM EST | Tornado Warning | ILN | Greene | 13 min |
| Feb 19, 10:01 PM EST | Flash Flood Warning | ILN | Clark, Clinton, Greene, Madison, Warren | 3 hr |
| Feb 19, 10:07 PM EST | Areal Flood Advisory | ILN | Butler, Clark, Greene, Montgomery, Preble, Warren | 11 hr |
| Feb 19, 10:09 PM EST | Severe Thunderstorm Warning | ILN | Clinton, Greene | 23 min |
| Feb 19, 10:11 PM EST | Special Weather Statement | ILN | Franklin | 34 min |
| Feb 19, 10:20 PM EST | Flash Flood Warning | ILN | Fayette, Madison | 3 hr |
| Feb 19, 10:25 PM EST | Special Weather Statement | ILN | Madison | 35 min |
| Feb 19, 10:38 PM EST | Areal Flood Advisory | ILN | Franklin, Pickaway | 11 hr |
| Feb 19, 10:50 PM EST | Special Weather Statement | ILN | Warren | 25 min |
| Feb 19, 10:51 PM EST | Special Weather Statement | ILN | Licking | 24 min |
| Feb 19, 10:52 PM EST | Flash Flood Warning | ILN | Clark, Clinton, Fayette, Greene, Madison, Montgomery and 1 more | 2 hr |
| Feb 19, 10:55 PM EST | Special Weather Statement | ILN | Licking | 35 min |
| Feb 19, 11:11 PM EST | Special Weather Statement | ILN | Greene | 34 min |
| Feb 19, 11:23 PM EST | Special Weather Statement | ILN | Licking | 37 min |
| Feb 19, 11:26 PM EST | Special Weather Statement | ILN | Fayette | 34 min |
| Feb 19, 11:37 PM EST | Flash Flood Warning | ILN | Fairfield, Franklin, Madison, Pickaway | 2 hr |
| Feb 19, 11:44 PM EST | Special Weather Statement | ILN | Fairfield | 31 min |
| Feb 20, 12:30 AM EST | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 9 hr |
| Feb 20, 1:15 AM EST | Areal Flood Warning | ILN | Clark, Clinton, Fayette, Greene, Madison, Montgomery and 1 more | 8 hr |
| Feb 20, 1:34 AM EST | River Flood Warning | ILN | Licking | 9 hr |
| Feb 20, 3:35 AM EST | River Flood Warning | ILN | Greene, Warren | 33 hr |
| Feb 20, 4:45 AM EST | Wind Advisory | ILN | Auglaize, Champaign, Darke, Delaware, Hardin, Logan and 4 more | 13 hr |
| Feb 20, 7:09 AM EST | River Flood Warning | ILN | Fairfield, Licking | 14 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.